# SDR YENA2021040900219

- Difficulty date: April 8, 2021
- Submitted: April 9, 2021
- Operation: Air carrier
- Aircraft: N967JT
- Make and model: Airbus A321-231
- Aircraft serial: 07257
- Aircraft time: 18,986 hours, 3,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: DIEHL
- Condition: Failed Insp
- Location: 15wl-Batt
- Part time: 9,654 hours, 2,493 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT# 2398, SEA-BOS. EPSU BATTERY 15WL FAILED BATTER CAPACITY TEST, TASK CARD
A320-33-51-00-710-003-A ; EPSU BATTERY 15WL FAILED BATTER CAPACITY TEST, TASK CARD
A320-33-51-00-710-003-A.
